# SDR UALA2011020100541

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 40,048 hours, 5,037 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LT AISLE CEILING EMERGENCY LIGHTS INOP BETWEEN SEATS 17 AND 25.   REPLACED POWER SUPPLY ASSY M33400, OP CK NORMAL.
